| Model Number |
TL300 |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure the picture of the camera is gone.After a short period, the picture is back.No harm to patient, user or third reported.No negative consequences reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Result of investigation: the most probable root cause is that the mainboard of the tc201 is defective.As this is used for communication with all other products via the hive bus.The event is filed under internal karl storz complaint id: (b)(4).